# SDR AALA20120214TUL03

- Difficulty date: February 12, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 53,622 hours, 7,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21C EMERGENCY LIGHT LENS MISSING.  REPLACED LENS FOR SEAT 21C EMERGENCY LIGHT.  OPS CHECK NORMAL.
